# SDR DXTA200811153358

- Difficulty date: November 15, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 6,429 hours, 4,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Board
- Part number: 024100020010
- Part serial: 272009
- Condition: Inoperative
- Location: Te Flaps
- Part time: 595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL410 THE "FLAP ASYM" MASTER CAUTION LIGHT FLASHED OFF AND ON OVER A PERIOD OF 10 MINUTES WITH ASSOCIATED MASTER CAUTION "GONG" AND THE "FLAP CONTROLLER" CIRCUIT BREAKER POPPED. REMOVED FLAP ASYMMETRY PC BOARD  AND INSTALLED NEW PC BOARD. REMOVED FLAP ASYMMETRY RELAY, INSTALLED NEW RELAY. OPERATIONAL CHECKS GOOD IAW. MM 27-502. REF FAS WO 08-2881
